Mixed model-based additive models for sample extremes

Publisher:
Elsevier Inc
Publication Type:
Journal Article
Citation:
Statistics & Probability Letters, 2008, 78 (17), pp. 2850 - 2858
Issue Date:
2008-01
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2010000371OK.pdf821.75 kB
Adobe PDF
We consider additive models fitting and inference when the response variable is a sample extreme. Non-linear covariate effects are handled using the mixed model representation of penalised splines. A fitting algorithm based on likelihood approximations is derived. The efficacy of the resulting methodology is demonstrated via application to simulated and real data.
Please use this identifier to cite or link to this item: